Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the construction of tables of linear forms


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 31 (1925), 497-498
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 6 (1929), 865--867
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 2 (1926), 149--150
MathSciNet review: 1561104
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04089-6